Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Nil libido, no improvement in urge post medicine intake - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Sexual Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1721 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page
Doctor :   hi
User :   hi
Doctor :   how can i help you?
User :   i hale male libido problem
Doctor :   yes i can help you please procedd
User :   difficulty to have sex , i am male
User :   dont get in mood to have sex
Doctor :   ok
User :   plz help me
Doctor :   are you having any dificulty in doing the same?
User :   i dont get even boost up, but i used to
User :   ?
Doctor :   what do oyu mean by mood? please specify..
Doctor :   are you having erections?
User :   no
User :   dont even boost up
User :   i even took some stamina rx thats even dont work
Doctor :   please mention your age
User :   37
User :   just got married in last dec
Doctor :   any medical conditions you are having? ex: diabetes..
User :   my faliy life is at risk
User :   no medical
User :   condition
Doctor :   faliy? can please explain?

Doctor :   Have you tried any medications for this condition?
Doctor :   Our discussion about your problem may need more than 5 minutes. You will be taken to the payment page after 5 mins, I will be here to assist you after payment. It's a very nominal cost. After payment, you will be brought back to the chat from where you left it.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor